Monday, July 21, 2008

Numb.

I feel like my medicated posts are not nearly as engrossing as the ones with the raw, unfiltered emotion throughout. I'm a better writer when I'm feeling the feelings I'm writing about. Sorry if I've become boring, BMB faithful. If it's any consolation, I'm boring to me too.

I've been sleeping about 4 consecutive hours for the last couple of nights, which is great, for me, but I'm still having a hard time waking up during the day. I still feel kinda foggy and not all there. Stuff that should affect me doesn't. That's the price I pay for not having the stuff that really shouldn't be a big deal bring me down like before. It's a sucky situation any way you look at it, really.

It feels so unnatural. Stuff that probably shouldn't make me cry but normally would isn't making me cry anymore, which I suppose is a good thing, but the things that should make me cry don't either. I'm apathetic. I'm detached. I don't like it.

7 comments:

Bezzie said...

Ech. It's that whole dammed if you do (take the meds) damned if you don't (take the meds). Funny how they don't mention "loss of personality and feelings of numbness" in the side effects of these medications huh? Dry eyes and constipation, blah blah...what about the *real* stuff?

Kim said...

Honey that means you've got the wrong dose. There's 8 million anti-depressants out there so there is at least one that will get rid of the bad and let you keep the good.

Keep trying. Something will work

Cindy in Happy Valley said...

What Kim said....there are lots. They all act differently on different people. And sometimes the reaction to them changes over time.

You need a shrink though. A real honest-to-god shrink. I know they're crazy too (a least the ones I know), but they know psych meds better than anyone. I hate when internists prescribe psych meds.

shiguy4076 said...

I'm on meds too and they make me feel detached too. Damned if you do and damned if you don't. Hopefully the numbness will subside soon.
thinking of you.

BammerKT said...

I was going to say what Kim said. To quote The Jerk (the movie not my ex husband) "See a Doctor and get rid of it". Either the dosage or the med is not right for you if you feel this dead. I'm not a doctor either, but my mom is, so I hear about this kind of stuff all the time.

Don't give up either! If one of your kids was in this situation, what would you tell them to do? Not that they'd do it. I have kids, I know how that works, but what would you WANT them to do?

Ok now go do that. Yes, I'm bossy. It's part of my charm.

Amy in StL said...

The other day while walking my dog, one of the other ladies walking her dog said that she hadn't cried in years. Something like 18 years. She said she used to cry at everything and she felt that wasn't normal, but sometimes when she was sad; well, she'd like to cry. It was such a surreal conversation to have while the dogs crapped. So at least you aren't the only one.

Rachel said...

Hey, I'm catching up on your blog after several weeks of not reading. I am sorry to hear about the relationship stress you have been having and the problems with going back on meds. I hear ya, Penny. I hear ya. I would say that I hope the medication induced insomnia resolves itself soon, anyone who has been on Wellbutrin knows how that goes. I hope it is at least a productive insomnia.